# SDR SWAA2021050358133

- Difficulty date: March 23, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,792 hours, 39,453 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN: PASSENGER CABIN FLOOR ACCESS PANEL # 241AF DETERIORATED/WEAR AND CRACKED ON UPPER SURFACE (223-DOT 100). / RECEIVED NEW FLOOR PANEL 241AF; INSTALLATION WILL BE ACCOMPLISHED ON JPANEL-231-CLOSE
